# SDR FDEA200908032871

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1360-1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE FOUND ON AFT CARGO BAY FUSELAGE SKIN FROM BS 1360 TO 1375,   BETWEEN STR 25R AND 26R.  REPAIRED IAW EA NR F-5360-132602.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
